# SDR COEA2018051706819

- Difficulty date: March 23, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53173202215
- Condition: Corroded
- Location: Frames 7-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CENTER PEDESTAL AFT SUPPORT LONGERON.  REPLACED THE SUPPORT.
